Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What is the treatment for dark skin ?

my 15 month baby skin becomes dark from last few days my 15 month baby skin becomes dark from last few days
Asked On : Thu, 19 May 2011
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Welcome to health care. Hope you find your answer in this forum.
Well, the symptom that you are telling can be really significant. The points of concern uhere are
1. gender of your child,
2.whether the hypepigmentation(dark skin) is all over the body or started off with some specific parts like the knuckles and the elbows,
3.if it is following any precipitating factor like exposure to sun or ingestion of any drug.
4.any other associated feature like vomiting, excessive weight gain.
I would advise you to see your pediatrician or if possible a pediatric endocrinologist at the earliest. Anyways, i will always be available for you, if you have any more querries and need any clarifications. Take care....bye....
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor